I am 22 years of age. I work in front of a pc all day. Lately I have been getting some strange symptoms. Head aches, dizziness, nausea and I cant focus as well as feeling weak. My doc seems to think I have encephalitic due to the fact I feel like I am on drugs sometimes. He asked me to put my chin on my chest and because I had pain in my back he came to the conclusion that I have some sort of virus. The doc gave me meds and put me on bed rest all week. I went to work today not feeling to bad. My head seemed to feel a little heavy but never took any notice of it. At 12pm I had all http://www.medhelp.org/RoR/images/ask_a_question/ask_a_question_side_banner.jpg?1277353710the symptoms all over again. When trying to help the clients that call in to us I could not register what the client was trying to tell me as if my brain had turned to moosh. please help really starting to get worried now.
I went and visited my doc yesterday and he has advised me to go see a neurologist today!
Is there not a possibility that I still have Encephalitic and the the odd symptoms that I am getting is my body fighting the virus? I just hope this is going to be something simple and I can get back to work.
I will let you know what the outcome of my visit to the neurologist is.
Hi I am 23 years only I am on cilift - one tablet a day - trepiline - 10mg one tablet an day - Rivotril - I tablet a day.
I have been on the rivotrol for about 7 months and trepiline about a year.
Cilift - I have been on for about 4 years and would like to go off this once I am off the other tablets
For one week I took 3 quarters of Rivotril and I am now on my second week taking half tablet. On my 3rd week I will be only taking a quarter and 4th weak nothing.
I am feeling very ill and have bad headaches. I went through a bad break up and needed some support (reason for the tablets) I am now stable and would like to go off of them. I am going to be doing one tablet at a time.
Reason for my depression is the shock of being dumped after 4 years.
I am happy and content and would like to get off the tablets as they are interfereing with my intermit life.
Please advice if going off the rivitrol the way I am going off is fine and how to get off the other tablets.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.